# SDR AALA201609069015

- Difficulty date: August 7, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470420204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON STR IN AFT CARGO COMPARTMENT AT FRAME 58 AND S39L.  REPAIRED STR IAW SRM A320 53-00-13-300-001, FIGURE 20101, SHEET 6.
